# SDR REXA2022102602302

- Difficulty date: October 20, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER IS CORRODED IN MULTIPLE AREAS	REMOVED AND REPLACED PAX DOOR FWD FORMER WITH NEW P/N 601R318031-5 REF CRJ 900 SRM 51-42-06-001-001-A01, CRJ SRM 51-42-21-001-001-A01 AND DWG.NO. 601R31702 REV.N
